Alert archive / New Mexico / Red Flag Warnings in 2017
Red Flag Warning 12, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Apr 23, 2017, 1:53 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 24, 2017, 1:00 PM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 23, 2017, 1:53 PM MDT (19:53 UTC)
- In effect from
- Apr 24, 2017, 1:00 PM MDT
- Expired
- Apr 24, 2017, 9:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:15 PM MDT | HIGH SUST WINDS 44 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1843 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
150 WWUS84 KEPZ 231953 AAB RFWEPZ URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service El Paso Tx/Santa Teresa NM 153 PM MDT Sun Apr 23 2017 ...CRITICAL CONDITIONS WILL RETURN THROUGH AT LEAST THE FIRST PART OF NEXT WEEK... .Persistent west to northwest flow for the upcoming work week will lead to extended breezy to windy conditions across the region each day. For Monday...winds will increase out of the west in the afternoon to 20 to 30 mph...with temperatures returning into the upper 80s to lower 90s across the lowlands. Relative humidities Monday will range from the teens over the high country...to single digits lowlands...creating critical fire weather conditions. Similar conditions are expected Tuesday but the Gila wilderness should be out of the watch. NMZ111>113-TXZ055-056-240400- /O.UPG.KEPZ.FW.A.0011.170424T1900Z-170425T0300Z/ /O.NEW.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/ /O.NEW.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 153 PM MDT Sun Apr 23 2017 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 1 PM to 9 PM MDT Monday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Tuesday afternoon through early Tuesday evening. The Fire Weather Watch is no longer in effect. * WIND MONDAY AND TUESDAY...West-southwest 20 to 30 mph with gusts to 45 mph. * HUMIDITY MONDAY...5 to 8 percent. * HUMIDITY TUESDAY...7 to 11 percent lowlands. 12 to 15 percent Sacramento mountains. * HIGHEST THREAT MONDAY...is located west of a line from Alamogordo to El Paso. * HIGHEST THREAT TUESDAY...is located south and east of a line from Truth or Consequences to Deming to Animas. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NMZ110-240400- /O.UPG.KEPZ.FW.A.0011.170424T1900Z-170425T0300Z/ /O.NEW.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- 153 PM MDT Sun Apr 23 2017 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 110... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 1 PM to 9 PM MDT Monday. The Fire Weather Watch is no longer in effect. * WIND...West-southwest 20 to 30 mph with gusts to 45 mph. * HUMIDITY...9 to 12 percent. * HIGHEST THREAT...is along ridgelines...through passes and gaps and down east slopes where wind speeds will be highest. * IMPACTS...any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Tripoli
3 follow-up statements
868 WWUS84 KEPZ 240157 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 757 PM MDT Sun Apr 23 2017 ...CRITICAL CONDITIONS WILL RETURN THROUGH AT LEAST THE MIDDLE OF THE WEEK... .Persistent west to northwest flow for the upcoming work week will lead to extended breezy to windy conditions across the region each day. For Monday...winds will increase out of the west in the afternoon to 20 to 30 mph...with temperatures returning into the upper 80s to lower 90s across the lowlands. Relative humidities Monday will range from the lower to mid teens over the high country...to single digits lowlands...creating critical fire weather conditions. Similar conditions are expected Tuesday but the Gila wilderness should see relative humidities above critical values. NMZ111>113-TXZ055-056-241330- /O.CON.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/ /O.CON.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 757 PM MDT Sun Apr 23 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from 1 PM to 9 PM MDT Monday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Tuesday afternoon through early Tuesday evening. * WIND MONDAY AND TUESDAY...West-southwest 20 to 30 mph with gusts to 45 mph. * HUMIDITY MONDAY...5 to 8 percent. * HUMIDITY TUESDAY...7 to 11 percent lowlands. 12 to 15 percent Sacramento mountains. * HIGHEST THREAT MONDAY...West of a line from Alamogordo to El Paso. HIGHEST THREAT TUESDAY...South and east of a line from Truth or Consequences to Deming to Animas. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NMZ110-241330- /O.CON.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- 757 PM MDT Sun Apr 23 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 110... * WIND...West-southwest 20 to 30 mph with gusts to 45 mph. * HUMIDITY...9 to 12 percent. * HIGHEST THREAT...Along ridgelines, through passes and gaps and down east slopes where wind speeds will be highest. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
280 WWUS84 KEPZ 241253 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 653 AM MDT Mon Apr 24 2017 ...CRITICAL CONDITIONS WILL RETURN THROUGH THE WEEK... .Persistent west to northwest flow for the upcoming work week will lead to extended breezy to windy conditions across the region each day. For today...winds will increase out of the west in the afternoon to 20 to 30 mph...with temperatures returning into the upper 80s to lower 90s across the lowlands. Relative humidities today will range from the lower to mid teens over the high country...to single digits lowlands...creating critical fire weather conditions. Similar conditions are expected Tuesday but the Gila wilderness and higher elevations of Sacramento Mountains should see relative humidities above critical values. NMZ111>113-TXZ055-056-242100- /O.CON.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/ /O.CON.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 653 AM MDT Mon Apr 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113..... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113..... * WIND MONDAY AND TUESDAY...West-southwest 20 to 30 mph with gusts to 45 mph. * HUMIDITY MONDAY...5 to 9 percent. * HUMIDITY TUESDAY...7 to 11 percent lowlands. 12 to 15 percent Sacramento mountains. * HIGHEST THREAT MONDAY...West of a line from Alamogordo to El Paso. HIGHEST THREAT TUESDAY...South and east of a line from Truth or Consequences to Deming to Animas. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NMZ110-242100- /O.CON.KEPZ.FW.W.0012.170424T1900Z-170425T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- 653 AM MDT Mon Apr 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 110... * WIND...West-southwest 20 to 30 mph with gusts to 45 mph. * HUMIDITY...7 to 12 percent. * HIGHEST THREAT...Along ridgelines, through passes and gaps and down east slopes where wind speeds will be highest. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
255 WWUS84 KEPZ 242007 RFWEPZ URGENT - FIRE WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 207 PM MDT Mon Apr 24 2017 ...CRITICAL CONDITIONS WILL RETURN THROUGH THE WEEK... .Persistent west to northwest flow for the upcoming work week will lead to extended breezy to windy conditions across the region each day. For the remainder of today...winds will increase out of the west in the afternoon to 20 to 30 mph...with temperatures returning into the upper 80s to lower 90s across the lowlands. Relative humidities today will range from the lower to mid teens over the high country...to single digits lowlands...creating critical fire weather conditions. Stronger winds are expected on Tuesday but the Gila wilderness and higher elevations of Sacramento Mountains should see relative humidities above critical values. NMZ113-250300- /O.CAN.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/ /O.CON.KEPZ.FW.W.0012.000000T0000Z-170425T0300Z/ NEW MEXICO FIRE WEATHER ZONE 113 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ- 207 PM MDT Mon Apr 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113..... The National Weather Service in El Paso Tx/Santa Teresa has cancelled the Fire Weather Watch for Tuesday...a Red Flag Warning is still in effect through early this evening. * WIND...West-southwest 20 to 30 mph with gusts to 45 mph. * HUMIDITY...5 to 9 percent. * HIGHEST THREAT MONDAY...West of a line from Alamogordo to El Paso. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ111-112-TXZ055-056-251330- /O.UPG.KEPZ.FW.A.0012.170425T1900Z-170426T0200Z/ /O.NEW.KEPZ.FW.W.0013.170425T1800Z-170426T0200Z/ /O.CON.KEPZ.FW.W.0012.000000T0000Z-170425T0300Z/ NEW MEXICO FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ- NEW MEXICO FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ- TEXAS FIRE WEATHER ZONE 055 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 HUDSPETH COUNTY- 207 PM MDT Mon Apr 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES FOR FIRE WEATHER ZONES 055, 056, 111, 112, AND 113..... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... The National Weather Service in El Paso Tx/Santa Teresa has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * WIND MONDAY AND TUESDAY...West-southwest 20 to 35 mph with gusts over 50 mph. * HUMIDITY MONDAY...5 to 9 percent. * HUMIDITY TUESDAY...9 to 13 percent. * HIGHEST THREAT MONDAY...West of a line from Alamogordo to El Paso. HIGHEST THREAT TUESDAY...South and east of a line from Truth or Consequences to Deming to Animas. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ NMZ110-250300- /O.CON.KEPZ.FW.W.0012.000000T0000Z-170425T0300Z/ NEW MEXICO FIRE WEATHER ZONE 110 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ- 207 PM MDT Mon Apr 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR HIGH WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 110... * WIND...West-southwest 20 to 30 mph with gusts to 40 mph. * HUMIDITY...7 to 12 percent. * HIGHEST THREAT...Along ridgelines, through passes and gaps and down east slopes where wind speeds will be highest. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ 26
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 23, 3:06 AM MDT, 10 hours 47 minutes earlier.
Area forecast discussion, Apr 23, 3:06 AM MDT, 10 hours 47 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
306 AM MDT Sun Apr 23 2017
.SYNOPSIS...
High pressure will bring warmer dry weather across New Mexico and
west Texas today. Upper level disturbances will combine with
surface low pressure systems to the east to produce windy
conditions with periods of blowing dust across the Borderland for
most of the week. Temperatures will remain near or above normal
through Friday but should cool down next weekend after a cold
front moves across the region.
&&
.DISCUSSION...
High pressure will bring one last day of relatively quiet weather
with warmer temperatures and light to breezy winds today.
Thereafter zonal flow will become established across the central
and southern Rockies with winds aloft gradually increasing as a
broad trough deepens over the region. In addition a series of
short waves/impulses aloft will race eastward across the area.
Attendant westerly winds and downslope warming will combine with
dynamics aloft to generate a series of lee cyclones which will
develop over the vicinity of southeast Colorado...northeast New
Mexico and the Texas panhandle Monday through Friday. Ongoing
westerly winds will also transport warm dry air mass into
southern New Mexico/west Texas with dry lapse rates from the
surface to around 550 mb to 600 mb each afternoon. Consequently
the overall situation will be conducive for a prolonged period of
windy conditions across the CWA Monday all the way into Saturday.
More specifically lee cyclogenesis over southeast Colorado will
combine with passing short wave to produce near advisory wind
speeds many areas Monday afternoon. On Tuesday it appears a
stronger passing impulse plus cyclogenesis over the Texas
panhandle could support winds near warning criteria over a few
locations with more widespread blowing dust. Greatest wind speeds
may occur Friday afternoon as primary upper trough axis with a
cold front enters the region while a deep surface low develops
over eastern New Mexico. Cold frontal passage Friday night will
then bring cooler below normal temperatures next weekend.
&&
.AVIATION...valid 23/12z-24/12z.
VFR conditions with clear skies below 10,000 feet agl. Surface
winds gusting from 20 to 30 kt before 18z then diminishing.
&&
.FIRE WEATHER...
High pressure will bring warmer dry weather across New Mexico and
west Texas today. Upper level disturbances will combine with
surface low pressure systems to the east to produce windy
conditions with periods of blowing dust across the Borderland for
most of the week. Temperatures will remain near or above normal
through Friday but should cool down next weekend after a cold
front moves across the region. Expect Red Flag conditions for most
or all of the forecast area during the afternoon and early
evening hours Monday through Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 82 60 90 66 / 0 0 0 0
Sierra Blanca 76 56 88 61 / 0 0 0 0
Las Cruces 80 50 88 55 / 0 0 0 0
Alamogordo 79 54 88 58 / 0 0 0 0
Cloudcroft 59 41 65 44 / 0 0 0 0
Truth or Consequences 80 53 87 58 / 0 0 0 0
Silver City 76 48 79 51 / 0 0 0 0
Deming 82 48 87 52 / 0 0 0 0
Lordsburg 85 48 86 51 / 0 0 0 0
West El Paso Metro 82 60 89 66 / 0 0 0 0
Dell City 78 49 91 56 / 0 0 0 0
Fort Hancock 82 56 93 61 / 0 0 0 0
Loma Linda 75 57 84 62 / 0 0 0 0
Fabens 83 57 91 63 / 0 0 0 0
Santa Teresa 82 55 89 60 / 0 0 0 0
White Sands HQ 80 58 88 64 / 0 0 0 0
Jornada Range 80 47 87 52 / 0 0 0 0
Hatch 82 47 90 52 / 0 0 0 0
Columbus 83 55 89 60 / 0 0 0 0
Orogrande 80 57 89 62 / 0 0 0 0
Mayhill 68 44 76 49 / 0 0 0 0
Mescalero 68 44 75 47 / 0 0 0 0
Timberon 64 42 73 45 / 0 0 0 0
Winston 74 40 79 45 / 0 0 0 0
Hillsboro 78 46 83 50 / 0 0 0 0
Spaceport 81 46 88 51 / 0 0 0 0
Lake Roberts 76 33 78 37 / 0 0 0 0
Hurley 76 44 80 47 / 0 0 0 0
Cliff 83 41 86 44 / 0 0 0 0
Mule Creek 80 46 81 48 / 0 0 0 0
Faywood 77 47 82 50 / 0 0 0 0
Animas 88 49 89 53 / 0 0 0 0
Hachita 84 48 87 52 / 0 0 0 0
Antelope Wells 87 50 87 53 / 0 0 0 0
Cloverdale 83 50 82 52 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Monday afternoon through Monday evening
for NMZ110>113.
TX...Fire Weather Watch from Monday afternoon through Monday evening
for TXZ055-056.
&&
05 RogashHazardous weather outlook, Apr 23, 3:40 AM MDT, 10 hours 13 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 340 AM MDT Sun Apr 23 2017 NMZ401>417-TXZ418>424-241330- Upper Gila River Valley-Southern Gila Highlands/Black Range-Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500 Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-Western El Paso County- Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of Eastern Hudspeth County- 340 AM MDT Sun Apr 23 2017 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight Winds may gust to 40 mph over a few areas this morning...mainly along western facing mountain slopes. .DAYS TWO THROUGH SEVEN...Monday through Saturday Windy Monday through Saturday with gusts around 40 to 50 mph most areas. However gusts may exceed 60 mph over a few locations Tuesday and Friday afternoon and early evening. Blowing dust may reduce the visibility below a mile over some areas with blowing dust most widespread Tuesday and Friday. The combination of strong winds...warm temperatures and low humidity will also create critical fire weather conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Rogash
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 1:53 PM MDT | Fire Weather Watch | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2017Red Flag Warnings in Texas, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.